MathSciNet Relay Station
MathSciNet bibliographic data
MR1950792 (2003i:34200) 34M55 (34M40 34M50)
Its, A. R.; Kapaev, A. A. Quasi-linear Stokes phenomenon for the second Painlevé transcendent. Nonlinearity 16 (2003), no. 1, 363–386.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement